# SDR AALA2019030189008

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 40,130 hours, 19,030 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FROM FL 180 UNTILL LANDING,  ENCOUNTERED A CABIN ODOR MORE NOTICEABLE IN THE FLIGHT DECK AND IT CONTINUED AFTER LANDING.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED WORKCARD 26L0021001 & 26L0021002 WITH NO ODOR NOTED IN FLIGHT DECK OR CABIN.   MAINTENANCE FOUND AN ELECTRICAL ODOR IN FWD E&E BAY, BULBS WERE FOUND TO BE BURNED,  REPLACED THE BULBS,  RAN ENGINES AND PACKS WITH NO ADDITIONAL ODORS FOUND.
